# SDR G1IA20210630011

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N348PC
- Make and model: Pilats PC1245
- Aircraft serial: 348
- Aircraft time: 4,992 hours, 6,858 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110108
- Part serial: 99222H5393
- Condition: Cracked
- Location: Cockpit Rt
- Part time: 4,992 hours, 6,858 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOT SIDE WINDSHIELD CRACKED.  REMOVE AND REPLACE RH WINDSHIELD IAW PILATUS AMM 12-A-56-11-01-00A-920A-A.
